# SDR AALA20001276

- Difficulty date: June 27, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LHT - FLT 0131 - ON CLIMB-OUT AT APPROXIMATELY FL 220 WITH AUTOPILOT OFF, FLAPS AND SLATS UP, PITCH TRIM 1 AND 2 ON YAW DAMPER 1 AND 2 ON.  UNCOMMANDED FLIGHT CONTROL INPUT KICKED AIRPLANE FROM SIDE TO SIDE (SUSPECT RUDDER), DEFINITELY NOT ROLLING MOMENT, ACCOMPANIED BY LOUD BANG REPORTED BY FLIGHT ATTENDANTS.  AIRSPEED 325 KNOTS CLIMBING AT 1,000 FPM.  MULTI SYSTEMS AND COMPONENT CHECKS AND INSPECTIONS CARRIED OUT PER AA ENGRG AND UK AA1B.  BILL OF WORK DETAILED ON PS-0912 NON-ROUTINE ITEM CARDS.  ALL INSPECTIONS AND CHECKS SATISFACTORY.  AIRCRAFT FIT FOR FCF.  (X)
